Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MarkSnyder

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About MarkSnyder

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Lancaster, PA, USA
  1. It's a pill for acne, not for psychosis...seriously, take it...nothing weird is going to happen to your ability to concentrate. I took it for two years, live my life normally, and drank every weekend. Seriously, so many people are so paranoid. haha.
  2. it is nice to know that you have successful result from using accutane although it really took awhile but at least getting patient of using it paid of. I am hoping that I would have the same story as yours buty it's still a long way to go since I just started using it. Thanks for sharing your story and for shedding light for other users. Take care and keep in touch.

  3. The only side effects I had were red dots on my hands, red patches from time to time, and wavy fingernails that have since gone away.
  4. Hey there...I have never really had shaving issues...although, my skin was pretty sensitive while on Accutane. I would get red splotches on my face if I would use soap or any other cleanser that my skin didnt agree with. Are you having shaving issues?
  5. hey there, It sounds like you're focusing on it a little too much. Just relax...my dermatologist was on the board that developed the drug, and she knows her stuff. If anyone has ever suffered anything after taking any drug, it has to be listed as a side effect. IBS is a very common issue...especially since IBS is a "catch all" term for anything dealing with your digestive system/stomach. Accutane kills bacteria, like an antibiotic. You were on it for three years...it is very possible that
  6. Ryan, You look good...I havent really washed my face in a year since I have been off of it and no issues... My doctor did the low dose for 2 years with me...she said it was the best way to do it.
  7. I have sebhoraic dermatitis that looks a lot like little pimples. It was aggravated by heat and humidity...I have a steroid cream for it. Accutane kept it away while I was on it, but it comes and goes from time to time now that I am off of the accutane.
  8. Hello everyone. I just wanted to outline my experience with accutane...just in case it helps anyone with the decision to go on it or not. I was 29 years old when I began to develop cystic acne, rediculously oily skin, as well as sebhorraic dermatitis. I visited 4 dermatoligists before I found the one who would help me. She doesnt accept insurance, so I wasnt just a number to her. 2 of the 4 barely even looked at my skin. I was prescribed many topicals as well as different antibiotics that
×